# SDR AU960545

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Damper
- Condition: Broken
- Location: T Eng Cmprsr/Fan
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO3 BEARING LOCKNUT INERTIA DAMPER BROKEN - METAL  CONTAMINATION OF ENGINE OIL SYSTEM
